RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 4(280), Pages 93–114 (Mi umn4630)  

This article is cited in 3 scientific papers (total in 3 papers)

Topological topics in dynamical systems theory

V. V. Solodov

Institute for Information Transmission Problems, Russian Academy of Sciences

Full text: PDF file (1531 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:4, 107–134

Bibliographic databases:

MSC: 37D20, 37C85, 37Bxx, 57R50
Received: 02.04.1991

Citation: V. V. Solodov, “Topological topics in dynamical systems theory”, Uspekhi Mat. Nauk, 46:4(280) (1991), 93–114; Russian Math. Surveys, 46:4 (1991), 107–134

Citation in format AMSBIB
\Bibitem{Sol91}
\by V.~V.~Solodov
\paper Topological topics in dynamical systems theory
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 4(280)
\pages 93--114
\mathnet{http://mi.mathnet.ru/umn4630}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138953}
\zmath{https://zbmath.org/?q=an:0780.58035|0739.58049}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46..107S}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 4
\pages 107--134
\crossref{https://doi.org/10.1070/RM1991v046n04ABEH002819}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JA72400003}


Linking options:
  • http://mi.mathnet.ru/eng/umn4630
  • http://mi.mathnet.ru/eng/umn/v46/i4/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Beklaryan, “A criterion connected with the structure of the fixed-point set for the existence of a projectively invariant measure for groups of orientation-preserving homeomorphisms of $\mathbb R$”, Russian Math. Surveys, 51:3 (1996), 539–540  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. L. A. Beklaryan, “Groups of homeomorphisms of the line and the circle. Topological characteristics and metric invariants”, Russian Math. Surveys, 59:4 (2004), 599–660  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Solodov V.V., “Sokhranyayuschie ob'em potoki Anosova korazmernosti odin”, Nauchn. vestn. Mosk. gos. tekhn. un-ta grazhdanskoi aviatsii, 2009, no. 140, 36–43  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:337
    Full text:126
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019